# SDR DL76L001527

- Difficulty date: August 11, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 49,241 hours, 7,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Inoperative
- Location: Row 37
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED PROXMITY ESCAPE PATH LIGHT INOP AT SEAT ROW 37FG.  FOUND ILLUMINATOR CONNECTOR PIN PULLED LOOSE AT SEAT HARNESS.  REMOVED AND REPLACED ILLUMINATOR ASSY.  OPERATIONAL CHECK NOWOK.
